# SDR N6WA20111117

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 6,287 hours, 4,189 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Obstructed
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM SERVICE DOOR IN FLIGHT.  NO OTHER INDICATION IN FLIGHT DECK.  CLEANED DEBRIS FROM SERVICE DOOR SEAL.  NO OTHER DEFECTS NOTED AT THIS TIME.
